| Model Number |
MX-410550 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
07/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: "pain sensation", "hardening", "enlargement", "lump" and "liquid found".Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Patient reported left side ""pain sensation", "hardening", "enlargement", "lump" and "liquid found".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, g1, g2, h6.
Event or Problem Description
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ pain: unable to observe since it is not related to the device.¿ visibility/palpability: unable to observe since it is not related to the device.¿ lump/nodule: unable to observe since it is not related to the device.¿ seroma-late: unable to observe since it is not related to the device.Additional observations: ¿ observed deformation on the device.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported left side ""pain sensation", "hardening", "enlargement", "lump" and "liquid found".Device has been explanted and replaced with non-allergan device.